Volume 3, Issue 6-2, December 2014
Integral Geometry Methods on Deformed Categories in Field Theory II
Francisco Bulnes
Pages: 1-5     Published Online: Oct. 24, 2014
DOI: 10.11648/j.pamj.s.2014030602.11
Abstract | Full-Text PDF (235KB)
View 2900                 Downloads 126
Coverings and Axions: Topological Characterizing of the Energy Coverings in Space-Time
Mario Ramírez, Luis Ramírez, Oscar Ramírez, Francisco Bulnes
Pages: 6-11     Published Online: Oct. 24, 2014
DOI: 10.11648/j.pamj.s.2014030602.12
Abstract | Full-Text PDF (222KB)
View 2577                 Downloads 107
Moduli Spaces, Non-Commutative Geometry and Deformed Differential Categories
Ivan Verkelov
Pages: 12-19     Published Online: Nov. 5, 2014
DOI: 10.11648/j.pamj.s.2014030602.13
Abstract | Full-Text PDF (270KB)
View 2801                 Downloads 101
Functors on ∞- Categories and the Yoneda Embedding
Yuri Stropovsvky
Pages: 20-25     Published Online: Nov. 24, 2014
DOI: 10.11648/j.pamj.s.2014030602.14
Abstract | Full-Text PDF (228KB)
View 2723                 Downloads 119
The Recillas’s Conjecture on Szegö Kernels Associated to Harish-Chandra Modules
Francisco Bulnes, Kubo Watanabe, Ronin Goborov
Pages: 26-29     Published Online: Nov. 29, 2014
DOI: 10.11648/j.pamj.s.2014030602.15
Abstract | Full-Text PDF (189KB)
View 2857                 Downloads 85
Integral Geometry and Complex Space-Time Cohomology in Field Theory
Francisco Bulnes, Ronin Goborov
Pages: 30-37     Published Online: Dec. 27, 2014
DOI: 10.11648/j.pamj.s.2014030602.16
Abstract | Full-Text PDF (164KB)
View 2761                 Downloads 113
Approaching by DX- Schemes and Jets to Conformal Blocks in Commutative Moduli Schemes
Sergei Fominko
Pages: 38-43     Published Online: Jan. 10, 2015
DOI: 10.11648/j.pamj.s.2014030602.17
Abstract | Full-Text PDF (225KB)
View 2492                 Downloads 88
Browse journals by subject